Skip to Main Content

Bulletin of the American Mathematical Society

The Bulletin publishes expository articles on contemporary mathematical research, written in a way that gives insight to mathematicians who may not be experts in the particular topic. The Bulletin also publishes reviews of selected books in mathematics and short articles in the Mathematical Perspectives section, both by invitation only.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.84.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1566941
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Kevin A. Broughan
Title: Invariants for real-generated uniform topological and algebraic categories
Additional book information: Lecture Notes in Mathematics, No. 491, Springer-Verlag, Berlin, Heidelberg, New York, 1975, x + 197 pp., $8.20.

References [Enhancements On Off] (What's this?)

  • K. A. Broughan, A metric characterizing Čech dimension zero, Proc. Amer. Math. Soc. 39 (1973), 437–440. MR 314012, DOI 10.1090/S0002-9939-1973-0314012-3
  • 2.
    E. Čech, Sur la dimension des espaces parfaitement normaux, Bull. Int. Acad. Prague 33 (1932), 38-55.
  • J. R. Isbell, Uniform spaces, Mathematical Surveys, No. 12, American Mathematical Society, Providence, R.I., 1964. MR 0170323
  • Kiiti Morita, Normal families and dimension theory for metric spaces, Math. Ann. 128 (1954), 350–362. MR 65906, DOI 10.1007/BF01360142
  • Jun-iti Nagata, Modern dimension theory, Bibliotheca Mathematica, Vol. VI, Interscience Publishers John Wiley & Sons, Inc., New York, 1965. Edited with the cooperation of the “Mathematisch Centrum” and the “Wiskundig Genootschap” at Amsterdam. MR 0208571
  • Phillip A. Ostrand, A conjecture of J. Nagata on dimension and metrization, Bull. Amer. Math. Soc. 71 (1965), 623–625. MR 177392, DOI 10.1090/S0002-9904-1965-11364-7

  • Review Information:

    Reviewer: J. R. Isbell
    Journal: Bull. Amer. Math. Soc. 83 (1977), 200-203